# SDR UALA2010121704604

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 41,710 hours, 16,745 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Out Of Adjust
- Location: O2 Box
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2AB OXYGEN CONTAINER BOX DOOR WILL NOT LATCH CLOSE.  REPLACED SEAT 2AB O2 CONTAINER & PERFORMED DROP TEST. SEATS 6ABC, 12ABC, 18ABC, 19ABC, 21ABC, 25ABC, 3DEF, 6DEF, 8DEF, 24DEF AND 26DEF WOULD NOT DEPLOY WHEN TESTED. RESET & TRIED MULTIPLE TIMES WITH NO CHANGE.  REPLACED SWITCH 14WR. PERFORMED O2 DROP TEST-FOUND 21ABC & 7DEF DOOR LATCH DID NOT RELEASE. FOUND 7DEF TO OPS CHECK NORMAL AFTER ADJ DOOR. 21ABC SOLENOID OPS CHECKS NORMAL BUT WASN' T SECURE TO MASK BOX.  REPLACED MASK BOX AT 21ABC. OPS CHECKED ALL MASK DROPS. ALL MASKS DEPLOYED NORMAL, INCLUDING F/A AND LAVS.
